Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
forserce

Back on birth control. Just a question.

Recommended Posts

I'm back on birth contorl, 1 month and 1 week. When do I see results? No one really answered last time I posted this. Anyone with first hand experience? I keep breaking out I'm just wondering when it should stop.

Link to post
Share on other sites

i think most people say it takes around 2-3 months to see a difference...also some brands will work better for you than others...

hang in there...it takes time.

Link to post
Share on other sites

Hi I'm in a similar situation to you... I went off BCP last October and I've been back on it for about a month. My skin seems to be slowly getting better, my doctor suggested that it would be 2 months before I saw a SIGNIFICANT difference, so maybe after I finish this month's I'll be able to see a bit of a bigger improvement.

I think unfortunately it just takes patience.

Link to post
Share on other sites

When I started on Dianette ?(not sure which pill you are on...), I saw gradual improvements after 2 months and it got clearer and clearer until I was totally free from spots after 6 months. Hang in there, its worth the wait. It does take abit of time and patience, but you'll notice that they seem less inflamed and less new spots will appear from now on.

Good Luck! :-)

Link to post
Share on other sites

I would expect to start seeing changes around 6-8 weeks, but give it a full 3 months before you judge whether or not its helping you. I would expect gradual changes since its happening from the inside, it takes time for your body to change the way it's producing those hormones and for your skin to respond.

Link to post
Share on other sites

Yea, definately give it some time. I just switched BCP's couple months ago and my skin freaked out... The pharmicist told me give it 4 packs, as did my doctor, but she also said it could take up to 6 months for your body to adjust... Just depends on your body. Sorry if this doesnt help much, but i hope it encourages you to wait it out, because you wouldn't want to keep switching pills and confusing your hormones :)

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×